| Model Number |
DFW150 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Age or date of birth, weight, & ethnicity: information unknown/not provided.Date of event: exact date unknown/not provided.Best estimate date is between 6/6/2022-10/31/2022.Email address: unknown/not provided.Device evaluated by mfr: the device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.An attempt has been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patients operative eye due to lack of near vision and blurred vision.No other information was provided.
Additional Manufacturer Narrative
Additional info: section d9: device available for evaluation? yes.Section d9: returned to manufacturer on: dec 19, 2022.Section h3: device evaluated by manufacturer: yes.Device evaluation: the complaint lens was received inside a specimen cup.No other product or components were received.Visual inspection under magnification revealed that the lens was received cut in half and coated in viscoelastic material.The lens was cleaned and inspected under magnification and lens damage was observed on the edge of the lens, and haptic damage was also identified.The complaint issue ¿blurry vision¿ was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Conclusion: as a result of the investigation there is no indication of a product quality deficiency, and the reported issue could not be confirmed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Correction: in reviewing the supplemental mdr, it was noted that the following information was inadvertently not included; therefore, it is captured in this supplemental report.Further information was provided with the product return and reported patient's date of birth, visual acuity (va) pre-operative(op) was 20/25 and va post-op distance 20/25, near 20/40.The patient is sensitive to light, activities affected driving at night and reading computer in the right eye.The patient tolerated the procedure well and left the operating room in stable condition and without complications.No other information was provided.The following sections have been updated accordingly: section a2: age/date of birth: on (b)(6) 1949.Section h6: health effect - clinical code: 2140 photophobia, 2140 visual disturbance- dysphotopsia.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.